Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A uniqueness theorem for monic Blaschke products


Authors: Alan L. Horwitz and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 96 (1986), 180-182
MSC: Primary 30D50; Secondary 30C15
MathSciNet review: 813834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If two monic Blaschke products of order $ n$ agree at $ n$ points of the open unit disc $ {\mathbf{D}}$, then they must be identical.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30C15

Retrieve articles in all journals with MSC: 30D50, 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0813834-9
PII: S 0002-9939(1986)0813834-9
Keywords: Blaschke product
Article copyright: © Copyright 1986 American Mathematical Society